# SDR DALA2018081025000

- Difficulty date: August 1, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 118,907 hours, 17,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 40b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT WAS DAMAGED AT SEAT 40B.  REPLACED SEAT BUMPER ASSEMBLY. EMERGENCY LIGHT MOUNT CHECKS GOOD.
